# SDR WTAA950306

- Difficulty date: November 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N428UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 806
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Torque Ring
- Part number: 310734
- Condition: False Indication
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

SFO - LEFT ENGINE FAILS TO OBTAIN REQUIRED TAKEOFF TORQUE.  SWITCHED TORQUE SIGNAL CONDITIONER TO BRIDGE NR 2 AND ADJUSTED.  ENGINE OPERATING PARAMETERS REPORTED NORMAL DURING ENGINE GROUND RUN.  AIRCRAFT RETURNED TO SERVICE.  (M)
